Complutense University Library

On the index of vector fields tangent to hypersurfaces with non-isolated singularities

Giraldo Suárez, Luis and Gómez-Mont, X. and Mardešic, P. (2002) On the index of vector fields tangent to hypersurfaces with non-isolated singularities. Journal of the London Mathematical Society. Second Series, 65 (2). pp. 418-438. ISSN 0024-6107

Official URL: http://jlms.oxfordjournals.org/content/65/2/418.short

View download statistics for this eprint

==>>> Export to other formats



Item Type:Article
Uncontrolled Keywords:non-isolated hypersurface singularities; Jacobian ideal; Cohen-Macaulay ring; vector fields with isolated singularities; de Rham complex; Kähler differentials; Poincaré-Hopf index; homological index; mapping cones
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16494
Deposited On:24 Sep 2012 09:10
Last Modified:24 Sep 2012 09:10

Repository Staff Only: item control page